# SDR ASAA2023092745552

- Difficulty date: September 27, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,649 hours, 11,031 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810763
- Part serial: NSN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD DELAME AND INSERT BROKEN P/N 141A5810-763. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR TO P/N 141A5810-763 IAW ASA B737-900 SRM 53-00-50-2R-1.
